We are searching data for your request:
Health experts warn of the dangerous fashion drug Lava red.
(11/15/2010) Health experts are currently warning of a new fashion drug that is commercially known as "lava red". This new legal drug has apparently replaced the now prohibited mixture "Spice". Smoking Lava Red can lead to cramps and dangerous cardiac arrhythmias, as the Poison Center currently warns.
A new legal drug causes dangerous euphoria among adolescents and young adults in Germany. The legally commercially available herbal mixture "Lava red" is suspected of causing serious consequences. Only at the weekend did young people between the ages of 14 and 21 have to be treated in a clinic. As the head of the Erfurt Poison Control Center, Helmut Hentschel, reports, the adolescents had to be treated, among other things, for a loss of consciousness, rapid heartbeat, sweating, nausea and vision problems. An 18-year-old patient would also have had a seizure. As it says in the message from the Poison Control Center, life-threatening cardiac arrhythmias are not excluded.
Since July of this year, the Poison Control Center has become aware of nine emergencies with serious health problems. Because of these events, the Poison Information Center warns against inhaling the “Lava red” mixture. Many, especially young people, do not seem to be aware of the danger to their health. Many of the consumers exchange information in relevant Internet forums and report on their intoxication. However, there are no signs of possible side effects.
According to the manufacturers, the herb mixture "Lava red" is not intended for inhalation, but as an incense mixture to produce a pleasant fragrance in rooms. The packaging is specifically advised that the mixture is not intended for smoking. Nevertheless, many young people misuse the product to put themselves into a state of intoxication. (sb)
Survey: majority for cannabis use as medicine
Cannabis on prescription in the future
Photo credit: Henning Hraban Ramm / pixelio.de